# SDR MALA010628

- Difficulty date: June 21, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, PERFORM REPAIR TO RT STAB LOWER SKIN IAW BAE RIC HC551H9052.  MAINTENANCE REMOVED DAMAGE TO RT STAB LOWER SKIN; MANUFACTURED, ALODINE, PRIMED, PAINTED AND INSTALLED REPAIR PARTS FOR RT STAB IAW BAE RIL HC551H9052; SRM'S 51-20-11, 51-42-00, 51-43-00.
